# SDR SWAA2022022117958

- Difficulty date: July 13, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION ANGLE HAS CORROSION OR SCRATCHES FROM STA 727-767. / R/R R/H TRANSITION ANGLE REMOVED FROM STA. 727C + 10 TO STA 767. PER SRM. 51-10-02 ; 53-00-53-2R-6
